MAUDE Adverse Event Report: Allergan (Costa Rica) Style 410 Cohesive Silicone Gel Filled Breast Implant; prosthesis, breast, noninflatable, internal, silicone gel-filled

Allergan (Costa Rica) Style 410 Cohesive Silicone Gel Filled Breast Implant; prosthesis, breast, noninflatable, internal, silicone gel-filled
Catalog Number FF-410655
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Patient reported "falling under my arm".This record is for the left side.The device remains implanted.
 
Additional Manufacturer Narrative
Clarification to b3 date of event: partial date provided as ¿about two months ago¿, relative to the ultrasound performed on (b)(6) 2026.Date captured as (b)(6) 2026.Further information regarding event, product, or patient details has been requested.No additional information is available at this time.The event of migration is a physiological complication and analysis of the device generally does not assist abbvie in determining a probable cause for this event.A review of the device history record has been completed.No deviations or non-conformances noted.Reason for reoperation: malposition.

Brand Name
Style 410 Cohesive Silicone Gel Filled Breast Implant
Common Device Name
prosthesis, breast, noninflatable, internal, silicone gel-filled
Manufacturer (Section D)
Allergan (Costa Rica)
900 parkway global park
zona franca
la aurora de heredia
CS 
Manufacturer (Section G)
Allergan (Costa Rica)
900 parkway global park
zona franca
la aurora de heredia
CS  
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
+1(847)936-6324
MDR Report Key50667561
Report Number9617229-2026-17039
Device Sequence Number16011390
Product Code FTR
UDI-Device Identifier10888628002722
UDI-Public(01)10888628002722(17)200602
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P040046
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/02/2020
Device Catalogue NumberFF-410655
Device Lot Number2766860
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/21/2026
Initial Report FDA Received Date09/08/2026
Date Device Manufactured07/02/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age55 YR
Patient SexFemale
Patient Weight187 LB
Patient RaceWhite